Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243952] of Lenhard L. Ng

Papers Published

  1. Lenhard, NG, A skein approach to bennequin-type inequalities, International Mathematics Research Notices, vol. 2008 no. 1 (2008), ISSN 1073-7928 (Art. ID rnn116, 18 pp.) [0709.2141], [doi]
    (last updated on 2017/12/15)

    Abstract:
    We give a simple unified proof for several disparate bounds on Thurston-Bennequin number for Legendrian knots and self-linking number for transverse knots in 3, and provide a template for possible future bounds. As an application, we give sufficient conditions for some of these bounds to be sharp. © The Author 2008. Published by Oxford University Press. All rights reserved.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320